# SDR AALA951805

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PASSENGER SEAT 9H FOUND INOPERATIVE.  RESEATED EMERGENCY EXIT LIGHT CONNECTOR AS PASSENGER SEAT 9H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
